Skip to main content

Advil Infant's Suspension

Great tasting grape flavoured concentrated liquid ibuprofen suspension formulated to reduce fever and pain in babies aged between 3 months to 2 years.

Where to buy

Advil Infant's Suspension

Product Features

  • Up to 8 hours fever relief
  • Delicious, colour-free grape flavour
  • Concentrated formula
  • Effectively relieves babies’ common aches and pains
  • Dosing device included

Product Description

Advil Infant Pain & Fever Suspension contains ibuprofen, and reduces temperature for up to 8 hours. Its delicious grape flavour comes as a concentrated formula, so you don’t have to give your child as much liquid compared to regular suspensions.

It provides effective relief from pain and fever, including fever associated with immunisation.

What Does it Relieve?

Advil Infant Pain & Fever Relief Suspension reduces fever temperature for up to 8 hours including fever associated with immunisation.

It also provides temporary relief of pain associated with:

Active Ingredient

  • Each 1mL suspension contains ibuprofen 40mg

Who can use this product

  • Infants 3 months to 12 months (under doctor's advice)
  • Children 1 to 2 years
  • Do not use for infants under 3 months and/or weighing less than 6kg See also Product Comparison

Dosage information

  • Dosage based on 5-10 mg/kg/dose:
Who Avg. Body Weight How Much Time between each dose Maximum no. of Doses
3 to under 6 months 6 - 8 kg 1.5mL Every 6-8 hours as necessary 4 doses in 24 hours
6 to under 12 months 8 - 10 kg 2mL
1 to 2 years 10 - 12 kg 2.5mL

Shake bottle before use.

A dosing device is included with this product for accurate dose measurement.

Wash measuring device after each use.

For precautions, warnings and contraindications please refer to the carton.

40mL bottle with dosing device

  • Advil Infant Pain & Fever Relief Suspension is only available in pharmacy retail outlets